Vol. 49, No. 2, 1973

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Correction to: “Cohomology of finitely presented groups”

Peter Michael Curran

Vol. 49 (1973), No. 2, 617
Abstract

Volume 42 (1972), 615-620

Mathematical Subject Classification 2000
Primary: 20F05
Secondary: 18H10
Milestones
Published: 1 December 1973
Authors
Peter Michael Curran